# SDR NSVA20070173

- Difficulty date: July 2, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 121
- Aircraft time: 37,234 hours, 36,472 cycles
- Engine: Ge CT75A2
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Location: Engine Oil
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF 70KTS, LT ENGINE OIL MASTER WARNING LIGHT ILLUMINATED.  RAN LT ENG AT 80 PERCENT TORQUE FOR 30 MIN, AFTER CHECK OIL LEVEL AND VERIFIED IT WAS FULL.  RECHECK OIL AFTER RUN AND OIL LEVEL DID NOT DROP FROM FULL LINE, PRIOR TO FIRST ENG RUNS SERVICED 2 QTS OF OIL TO LT ENG, PERFORMED 2ND ENG RUN OF LT ENG AT 80 PERCENT TORQUE FOR 30 MIN AFTER RUN OIL CONSUMPTION WAS 0.  OIL LEVEL OF LT ENGINE REMAINED AT FULL.
